Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: S. Hartman and J. Mikusinski
Title: Teoria miary i calki Lebesgue'a
Additional book information: Panstwowe Wydawnictwo Naukowe, Warszawa, 1957. 140 pp. zl. 10.

Review Information:

Reviewer: Stanislaw Leja
Journal: Bull. Amer. Math. Soc. 64 (1958), 385-386
DOI: https://doi.org/10.1090/S0002-9904-1958-10246-3